Alert archive / Pennsylvania / Freeze Warnings in 2012

Freeze Warning 3, NWS State College, PA

April 2, 201213 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Apr 2, 2012, 1:34 PM EDT for 13 counties in Pennsylvania. It took effect at Apr 3, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2012, 1:34 PM EDT (17:34 UTC)
In effect from
Apr 3, 2012, 2:00 AM EDT
Expired
Apr 3, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA

Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Union County, PA

The radar

The State College radar (KCCX), 45 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WWUS71 KCTP 021734
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT MON APR 2 2012

...WIDESPREAD FROST AND FREEZE EXPECTED TONIGHT...

PAZ017>019-024-025-045-046-049>053-058-030145-
/O.NEW.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...POTTSVILLE
134 PM EDT MON APR 2 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* TEMPERATURES...LOWS AROUND 30.

* TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ026>028-033>036-056-057-059-063>066-030145-
/O.NEW.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN...
MIFFLINTOWN...SOMERSET...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
134 PM EDT MON APR 2 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LATER TONIGHT THROUGH EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LA CORTE
3 follow-up statements
155 
WWUS71 KCTP 022359
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT MON APR 2 2012

.A CANADIAN HIGH PRESSURE SYSTEM WILL WORK SOUTHWARD ACROSS
PENNSYLVANIA TONIGHT...BRINGING CLEAR SKIES...A DIMINISHING WIND
AND COLD TEMPERATURES. 

PAZ033-030800-
/O.UPG.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/
/O.EXA.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/
SOMERSET-
INCLUDING THE CITY OF...SOMERSET
759 PM EDT MON APR 2 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURES...FALLING TO THE UPPER 20S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ017>019-024-025-045-046-049>053-058-030800-
/O.CON.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...LOCK HAVEN...WILLIAMSPORT...
LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...POTTSVILLE
759 PM EDT MON APR 2 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

* TEMPERATURES...FALLING TO THE UPPER 20S AND LOW 30S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ026>028-034>036-056-057-059-063>066-030800-
/O.CON.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN...
MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
759 PM EDT MON APR 2 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

* TEMPERATURES...FALLING TO THE LOW AND MID 30S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
911 
WWUS71 KCTP 030434
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1234 AM EDT TUE APR 3 2012

.A CANADIAN HIGH PRESSURE SYSTEM WILL WORK SOUTHWARD ACROSS
PENNSYLVANIA TONIGHT...BRINGING CLEAR SKIES...A DIMINISHING WIND
AND COLD TEMPERATURES.

PAZ017>019-024-025-033-045-046-049>053-058-031200-
/O.CON.KCTP.FZ.W.0003.120403T0600Z-120403T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...LOCK HAVEN...
WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...
SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
1234 AM EDT TUE APR 3 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURES...FALLING TO THE UPPER 20S AND LOW 30S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ026>028-034>036-056-057-059-063>066-031200-
/O.CON.KCTP.FR.Y.0001.120403T0600Z-120403T1200Z/
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN...
MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
1234 AM EDT TUE APR 3 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURES...FALLING TO THE LOW AND MID 30S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
227 
WWUS71 KCTP 031212
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
812 AM EDT TUE APR 3 2012



PAZ017>019-024-025-033-045-046-049>053-058-031315-
/O.EXP.KCTP.FZ.W.0003.000000T0000Z-120403T1200Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...LOCK HAVEN...
WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...
SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
812 AM EDT TUE APR 3 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ARE WILL CONTINUE TO RISE AND REMAIN ABOVE FREEZING. 

$$

PAZ026>028-034>036-056-057-059-063>066-031315-
/O.EXP.KCTP.FR.Y.0001.000000T0000Z-120403T1200Z/
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...HUNTINGDON...MOUNT UNION...LEWISTOWN...
MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...CHAMBERSBURG...NEWPORT...
HARRISBURG...HERSHEY...LEBANON...CARLISLE...GETTYSBURG...YORK...
LANCASTER
812 AM EDT TUE APR 3 2012

...FROST ADVISORY HAS EXPIRED...

 TEMPERATURES ARE WILL CONTINUE TO RISE AND REMAIN ABOVE FREEZING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Apr 2, 12:03 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 2, 12:03 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1203 PM EDT MON APR 2 2012

.SYNOPSIS...

HIGH PRESSURE WILL BUILD DOWN OVER THE AREA TODAY AND TONIGHT.
THE NEXT CHANCE OF RAIN WILL COME BY LATE TUESDAY INTO EARLY
WEDNESDAY...AS A WEAK FRONT DROPS SOUTH THROUGH THE REGION.
BASICALLY FAIR WEATHER IS THEN EXPECTED FOR THE REMAINDER OF THE
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

SATELLITE SHOWS A GORGEOUS EARLY APRIL DAY IN PROGRESS WITH CLEAR
TO SCATTERED SKIES ACROSS THE WHOLE FCST AREA. WINDS ARE OUT OF
THE DRY NORTH AND ARE GUSTING 15-25MPG AT TIMES...ESPECIALLY OVER
SERN ZONES.

THE WIND WILL DIMINISH LATER TODAY AND OVERNIGHT AS A CHUNK OF THE
HIGH BREAKS OFF AND MOVES OVERHEAD. THIS WILL ALLOW FOR SOME
EFFICIENT RAD COOLING AND PROMPT MORE EARLY SEASON FROST/FREEZE
HEADLINES. THINKING AT THIS POINT IS FOR A FROST ADVISORY OVER MY
SRN ROW OR TWO OF COUNTIES...AND A FREEZE WARNING FURTHER NORTH.
EVEN THOUGH NORMAL LOWS FOR THE TIME OF YEAR ARE VERY NEAR
FREEZING...THE WARM WEATHER GAVE AN EARLY KICK-START TO MOST TREES
AND SHRUBS ACROSS THE REGION.

FOR THE REMAINDER OF TODAY...DESPITE THE DRY AIR/LOW RH AND GUSTY
NNW WINDS OVR EASTERN PA...THINKING IS THAT FINE FUELS ARE STILL
DAMP ENOUGH TO PRECLUDE A SIGNIFICANT WILDFIRE THREAT. THEREFORE
WILL ONLY MENTION POTENTIAL FOR ENHANCED FIRE WEATHER CONDITIONS
IN THE HWO IN THE EAST.

&&

.SHORT TERM /TUESDAY/...

ANOTHER IN THE SERIES OF WEAK UPPER TROUGHS WILL DROP ACROSS THE
REGION LATER TUESDAY AND TUESDAY NIGHT. THIS WILL SUPPORT A WEAK
FRONTAL SYSTEM WHICH COULD TRIGGER A SHOWER IN THE NW BY LATE IN
THE AFTERNOON. OTHERWISE TUES WILL BE FAIR...DRY AND MILD WITH
HIGHS GENERALLY IN THE 60S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...

AREAS OF RELATIVELY WEAK ASCENT WILL ACCOMPANY THE PASSAGE OF A
WNWLY JET-LET/S RIGHT ENTRANCE REGION...AND BRING LIGHT QPF TO THE
REGION TUESDAY NIGHT.

RAINFALL WILL BE QUITE LIGHT WITH THIS CFROPA...AND DISTURBANCE
ALOFT. THE VEERING FLOW ALOFT AND APPROACH OF THE SUBSIDING RIGHT
EXIT REGION OF A STRONGER...115 KT JET FROM THE NW WILL LEAD TO POPS
ONLY IN THE 20-35 PERCENT RANGE TUESDAY NIGHT.

THE CENTRAL U.S. UPPER RIDGE/OMEGA BLOCK PATTERN WILL MAKE ONLY SLOW
PROGRESS EAST AS IT IS BOMBARDED BY A FEW NRN AND SRN STREAM WAVES
AS WELL AS BEING IMPEDED BY THE ERN CANADA UPPER LOW. THIS WILL
SERVE TO KEEP PA IN SOME DEGREE OF NW FLOW THROUGH THE REMAINDER OF
THE LONG TERM PD. AT THIS POINT...NO OPPORTUNITIES FOR SIGNIFICANT
RAINFALL APPEAR LIKELY FOR THE PERIOD WEDNESDAY AFTERNOON INTO THE
MIDDAY HOURS OF EASTER SUNDAY.

THE NW FLOW WILL ALSO BRING NEAR...TO SLIGHT ABOVE NORMAL MAX TEMPS
THIS AFTERNOON THROUGH FRIDAY...FOLLOWED BY A WARM UP FOR THE
UPCOMING WEEKEND.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...

SKIES HAVE CLEARED ACROSS THE FCST AREA WITH A GUSTY NORTHERLY
WIND IN THE 15-25 MPH RANGE.

SKIES WILL REMAIN CLEAR OVERNIGHT WITH WINDS GRADUALLY DIMINISHING
TO LIGHT AND VARIABLE. WILL STAY VFR INTO TUESDAY AS HIGH PRESSURE
STAYS IN CONTROL.

OUTLOOK...

TUE...VFR WITH SHOWERS POSSIBLY ARRIVING LATE.

WED...MVFR WITH A CHC OF SHOWERS EARLY...BECOMING VFR.

THU-FRI...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LAMBERT
AVIATION...LA CORTE
Hazardous weather outlook, Apr 2, 4:38 AM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 AM EDT MON APR 2 2012

PAZ004>006-010>012-037-041-042-030845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
438 AM EDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ017>019-024>028-033>036-045-046-049>053-056>059-063>066-030845-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
438 AM EDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY THIS AFTERNOON.
AREAS OF FROST AND NEAR FREEZING TEMPERATURES ARE EXPECTED
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:34 PM EDTFrost AdvisoryCTPAdams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 8 more18 hr

Nearby

Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.